# SDR 96ZZZX4058

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Reliable Jet Maintenance LLC, repair station LCPR025G
- Aircraft: N69219
- Make and model: Cessna 152
- Aircraft serial: 15285350
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 24250012
- Condition: Corroded
- Location: Rt Inbd
- Part time: 773 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, THE RIGHT INBOARD FLAP TRACK WAS FOUND WITH INTERGRANULAR CORROSION ALONG THE BOTTOM.  PART WAS INSTALLED 23 MONTHS EARLIER.
